# SDR AJC2005F00011

- Difficulty date: July 22, 2005
- Submitted: August 16, 2005
- Operation: Air carrier
- Aircraft: N387PA
- Make and model: Israel ASTRA SPX
- Aircraft serial: 145
- Engine: Garrtt TFE73140
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Bearing
- Part number: 3587502
- Condition: Failed
- Location: Nr 6
- Part time: 800 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

CREW REPORTED DEPARTURE, ENROUTE, RT ENGINE DEEC COMPUTER TRIPPED TO MANUAL MODE, FOLLOWED BY THE LOSS OF THE N1 GGE INDICATION.  FLIGHT CONTINUED NORMALLY, THEN EXPERIENCED A RT ENGINE VIBRATION WHICH CLIMBED TO .8 ON THE VIBRATION INDICATOR.  REDUCED PWR ON RT ENG TO 75 PERCENT.  VIBRATION STOPPED.  FLEW AC AT REDUCED PWR AND DIVERTED FOR MAINT WHERE THEY LANDED SAFELY WITHOUT INCIDENT.  CREW DID NOT DECLARE EMERGENCY.  ENG WAS SENT TO MFG FOR REPAIR, DETERMINED THAT THE NR6 BEARING FAILED DUE TO OIL STARVATION.  NR 6 BEARING WAS REPLACED WITH OTHER COMPONENTS AND ENG WAS RETURNED TO SERVICE.
